# SDR 2008UALA04341

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 47,131 hours, 6,887 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM INTERMITTENT AT LAV 3L FWD.  FOUND FAULTY DETECTOR.  REPLACED SMOKE ALARM AT LAV 3L.  REACTIVATED LAV TO NORMAL.
